# SDR SCNA20201007088

- Difficulty date: September 14, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500c Baffle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, Z CHANNEL BAFFLE CLIP HAS CORROSION AT 500C 25LBL OUTBOARD OF S-26L.  REMOVED FWD CARGO 2 CHANNEL BAFFLE CLIP BS 500C LBL 25 OUTBOARD OF S-26L.   LOCATED, DRILLED, AND INSTALLED NEW BAFFLE CLIP, IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 143A7505 81142U.
